# SDR AALA981595

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AA
- Make and model: Boeing 767223
- Aircraft serial: 22318
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019242004
- Condition: Inoperative
- Location: Emerg Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT FIXTURE RIGHT SIDE OF BUSINESS CLASS GALLEY MISSING.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY FOR RIGHT SIDE OF BUSINESS CLASS GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
